# SDR SWAA000693

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 51,558 hours, 32,182 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 6544810
- Condition: Failed
- Location: Lh Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  LT MLG WOULD NOT STAY UP AND LOCKED.   CONFORMED WITH  MLG EXTENSION AND RETRACTION ADJUSTMENT.  LATER ON AT HOU,  R & R  LT MLG LOCK AND RETRACT ACTUATORS PER MM.
